Bernstein–Szegő Inequality for the Weyl Derivative of Trigonometric Polynomials in L0

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)127-134
Number of pages8
JournalProceedings of the Steklov Institute of Mathematics
Volume308
Issue numberSUPPL 1
DOIs
Publication statusPublished - 1 Apr 2020

Keywords

  • Bernstein-Szegő inequality
  • conjugate polynomial
  • space L
  • trigonometric polynomial
  • Weyl derivative
  • Bernstein-Szego inequality
  • space L-0

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics
  • Mathematics, Applied

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Fingerprint

Dive into the research topics of 'Bernstein–Szegő Inequality for the Weyl Derivative of Trigonometric Polynomials in L<sub>0</sub>'. Together they form a unique fingerprint.

Cite this